# SDR SWAA000037

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 6555797
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR RED LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.   REMOVED AND REPLACED NOSE GEAR LOCK SENSOR S846 AND REMOVED AND REPLACED NOSE GEAR LOCK PROX CARDS M1215 AND M983.
